# SDR DL72S980700

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON UPPER SURFACE OF FLOORBEAM STA 344 FROM LT O/B SEAT TRACK TO DOOR SILL FOUND CORROSION.  INSTALLED NEW FLOORBEAM PER SRM 53-10-8 FIG 11.
